American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70K40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jose Miguel Alonso. Optimal intervals of stability of a forced oscillator . Proc. Amer. Math. Soc. 123 (1995) 2031-2040. MR 1301005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Fonda and A. C. Lazer. Subharmonic solutions of conservative systems with nonconvex potentials . Proc. Amer. Math. Soc. 115 (1992) 183-190. MR 1087462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. N. Nkashama. Periodically perturbed nonconservative systems of Li\'enard type . Proc. Amer. Math. Soc. 111 (1991) 677-682. MR 1057959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. C. Lazer and P. J. McKenna. On the existence of stable periodic solutions of differential equations of Duffing type . Proc. Amer. Math. Soc. 110 (1990) 125-133. MR 1013974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tung Ren Ding. Unbounded perturbations of forced harmonic oscillations at resonance . Proc. Amer. Math. Soc. 88 (1983) 59-66. MR 691279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1